# SDR AWXA0000291

- Difficulty date: April 28, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 33,952 hours, 24,120 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935430
- Part serial: 24633
- Condition: Cracked
- Location: Cockpit
- Part time: 18,789 hours, 11,740 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, F/O WINDOW CRACKED.   AT 33,000 FT WINDOW R-1 DEVELOPED ARCHING AND CRACKING OF THE OUTER PANE.  ORH PROCEDURES COMPLETED AND RETURNED TO PHX.  REMOVED AND REPLACED F/O NR 1 WINDOW.
